# SDR UALA2013031801639

- Difficulty date: March 17, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Bs 1780 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD LOWER SLIDING PANEL CRACKED BS 1780, STR 17R.  REPAIRED RIGHT HORIZONTAL STABILIZER FORWARD LOWER SLIDING PANEL IAW ECRA 5387-01000.
